I'm just 37. Iv taken amphetamine recreational since I was 18. The past 6 years I have had binges on it over the weekends. Since the beginning of last year I have been taking small amounts each day for motivation of which I lack & I have suffered from depression. I feel without taking it I have no energy or motivation to do anything. However I have been getting frequent headaches & want to stop taking it. I eat every day & I sleep every night about 11pm. If u can't sleep I take pain killers to get me off! The problem is coming off it I have no energy and wanted to know if I could take anything to help with this? Like vitamins?
i smoked speed for 8yrs...when i quit i slept for almost two weeks straight...i was completely spent. i got on wellbutrin and take vit d calcium and biotin for my skin. it does help with my mood and energy. you just have to expect to be fatigue because your body has been going going going for a long time...rest is the best cure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.